MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER TUBE FOR 26050SL; RESECTOSCOPE INNER TUBE

KARL STORZ SE & CO. KG INNER TUBE FOR 26050SL; RESECTOSCOPE INNER TUBE
Model Number 26050XA
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device evaluation is available at this time.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(6): following information is per facility's description of the event: during resection of a fibroid, the ceramic tip of the resector broke off and remained in the uterus.The doctor succeeded in recovering 2 fragments but we cannot say that there is no micro-fragment left that is invisible in endoscopy (hysteroscopy).It was necessary to increase the dilatation of the cervix to recover the broken part.Moreover, we had reached the maximum number of re-injection pockets allowed during a hysteroscopy, so the procedure could not be finished and the patient will probably have to be taken back to the or.No clinical consequences noted at this time.
 
Additional Manufacturer Narrative
Data in section h6 have been corrected to match the evaluation findings.
 
Additional Manufacturer Narrative
"during resection of a fibroid, the ceramic tip of the resector broke off and remained in the uterus.The doctor succeeded in recovering 2 fragments but we cannot say that there is no micro-fragment left that is invisible in endoscopy (hysteroscopy).It was necessary to increase the dilatation of the cervix to recover the broken part.Moreover, we had reached the maximum number of re-injection pockets allowed during a hysteroscopy, so the procedure could not be finished and the patient will probably have to be taken back to the or no clinical consequences noted at this time".

Brand Name
INNER TUBE FOR 26050SL
Common Device Name
RESECTOSCOPE INNER TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
susie chen
2151 e. grand avenue
el segundo, ca 
2188201
MDR Report Key10432036
Report Number9610617-2020-00090
Device Sequence Number11581635
Product Code HIH
UDI-Device Identifier04048551092668
UDI-Public4048551092668
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K882270
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26050XA
Device Catalogue Number26050XA
Device Lot NumberTY01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer07/31/2020
08/11/2022
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date08/09/2022
08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale